# SDR C8GA2010000022

- Difficulty date: August 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 45,978 hours, 35,902 cycles
- Engine: Pwa JT8D
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 65196082
- Condition: Corroded
- Location: Zone 100
- Part time: 45,978 hours, 35,902 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MX PERFORMING INSP, IT WAS NOTED THAT THE AFT CARGO, AFT BULKHEAD , RT SIDE, OTBD CEILING FLOOR TO BULKHEAD ATTACH SUPPORT HAS CORROSION. R & R SUPPORT FITTING. NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
